I don't believe that it loses its effectiveness. I've been taking it for a few months and the blood pressure is still lower and side effects have gone away.
I don't think it loses effectiveness over time..I think sometimes it may not work as well if your hypertension or high blood pressure has become worse. Which could be due to diet, stress..or something medical. If your medicine isn't working as well or your blood pressure is up, you should go see your Dr. As soon as possible!! I took lisinopril for years and out of nowhere my feet started swelling for days at a time and my blood pressure was higher than normal. My Dr increased my dose..but when I changed my diet, I was able to go back to the lesser dose and eventually stop taking it. Sometimes you can fix your high blood pressure simply through a few dietary changes. But with a drs assistance. Blood pressure is nothing to play with!! It can lead to heart problems..heart attacks! Go see your Dr asap !! Good luck! And please let me know how it goes :) have a blessed day!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.